# SDR DLM88101160

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 48,758 hours, 35,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGED ON FUSELAGE SKIN BELOW REPAIR DOUBLER AT STA Y = 582 BETWEEN LONGERON 19RT AND 21RT.  REPAIRED PER ERA 481740-14 REV ORIG.
